On a convex programming problem of Rozanov

Dantzig, G.B. (1974). On a convex programming problem of Rozanov. Applied Mathematics & Optimization 1 (2) 189-192. 10.1007/BF01449029.

Full text not available from this repository.
Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Applied Mathematics and Optimization; 1(2):189-192 [1974]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:40
Last Modified: 27 Aug 2021 17:35
URI: https://pure.iiasa.ac.at/66

Actions (login required)

View Item View Item